Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 8, 2015, 8:10 PM EDT for White County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 8:10 PM EDT (00:10 UTC)
- Expired
- Jun 8, 2015, 8:40 PM EDT
- In force
- 30 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County White County, IN
The radar
The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 8:15 PM EDT | TSTM WND GST 59 | Wolcott, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS53 KIWX 090010
SVRIWX
INC181-090115-
/O.NEW.KIWX.SV.W.0034.150609T0010Z-150609T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
810 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WHITE COUNTY IN NORTHWEST INDIANA...
* UNTIL 915 PM EDT/815 PM CDT/
* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REMINGTON...
AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...WOLCOTT...BROOKSTON...BADGER GROVE...REYNOLDS...
SMITHSON AND CHALMERS.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 186 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4075 8663 4074 8663 4074 8674 4073 8676
4068 8676 4067 8677 4058 8677 4057 8678
4057 8708 4058 8710 4084 8711
TIME...MOT...LOC 0011Z 286DEG 23KT 4075 8717
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
867
WWUS53 KIWX 090027
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
827 PM EDT MON JUN 8 2015
INC181-090115-
/O.CON.KIWX.SV.W.0034.000000T0000Z-150609T0115Z/
WHITE IN-
827 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WHITE
COUNTY UNTIL 915 PM EDT...
AT 825 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF WOLCOTT...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...BROOKSTON...BADGER GROVE...REYNOLDS...SMITHSON AND
CHALMERS.
AT 815 PM EDT...A TRAINED SPOTTER MEASURED A 59 MPH THUNDERSTORM
WIND GUST IN WOLCOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4081 8696 4075 8663 4074 8663 4074 8674
4073 8676 4068 8676 4067 8677 4058 8677
4057 8678 4057 8708 4059 8710 4071 8710
TIME...MOT...LOC 0026Z 284DEG 31KT 4071 8695
HAIL...1.00IN
WIND...60MPH
$$040
WWUS53 KIWX 090040
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 PM EDT MON JUN 8 2015
INC181-090050-
/O.CAN.KIWX.SV.W.0034.000000T0000Z-150609T0115Z/
WHITE IN-
840 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WHITE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4081 8696 4075 8663 4074 8663 4074 8674
4073 8676 4068 8676 4067 8677 4058 8677
4057 8678 4057 8708 4059 8710 4071 8710
TIME...MOT...LOC 0040Z 284DEG 31KT 4068 8680
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:23 PM EDT, 5 hours 47 minutes earlier.
Area forecast discussion, Jun 8, 2:23 PM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 223 PM EDT MON JUN 8 2015 .SYNOPSIS... ISSUED AT 405 AM EDT SUN JUN 7 2015 RAIN WILL GRADUALLY TAPER OFF BY LATER THIS MORNING. HOWEVER...THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. COVERAGE AND RAINFALL AMOUNTS WILL NOT BE AS HIGH AS YESTERDAY. SEVERE WEATHER THREAT IS ALSO MUCH LOWER...THOUGH SOME GUSTY WINDS AND SMALL HAIL CANT BE RULED OUT IN STRONGER STORMS. DRY CONDITIONS WILL RETURN BY EARLY TUESDAY MORNING. HIGHS TODAY AND TOMORROW WILL BE IN THE UPPER 70S TO LOWER 80S WITH LOWS TONIGHT IN THE UPPER 50S TO AROUND 60. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 220 PM EDT MON JUN 8 2015 WATER VAPOR IMAGERY DEPICTING UPPER TROF AXIS MOVING INTO THE GREAT LAKES REGION THIS AFTERNOON. CLEARING SKIES AHEAD OF THIS FEATURE HAS ALLOWED FOR AIRMASS DESTABILIZATION WITH CAPES 2500-3000J/KG OVER NORTHERN ILLINOIS AND EASTERN IOWA. SCT SH/TSRA WILL DEVELOP IN THIS UNSTABLE AIR AND MOVE INTO THE AREA LATE THIS AFTERNOON/EARLY EVENING...BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN LARGE SCALE FORCING EXPECT CONVECTION TO STRUGGLE IN BOTH STRENGTH AND AREAL COVERAGE...WITH BRIEF GUSTY WINDS AND SMALL HAIL POSSIBLE FROM PULSE-TYPE STORMS. TROF AXIS SHIFTS EAST OF THE AREA LATER THIS EVENING AND COMBINED WITH LOSS OF DIURNAL HEATING WILL BRING A QUICK END TO PRECIP FROM WEST TO EAST TONIGHT. DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD AS WEAK SURFACE RIDGING BUILDS INTO THE REGION ON TUESDAY. SEASONABLE TEMPS AND LESS HUMID AS WELL WITH U50S FOR LOWS TONIGHT AND U70S TO AROUND 80 FOR HIGHS TUESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 220 PM EDT MON JUN 8 2015 TUE NIGHT WILL CONT DRY UNTIL A 5H SHORTWAVE TROF PUSHES ACROSS THE NRN GTLKS REGION. AN ATTENDANT SFC FRONTAL BOUNDARY WILL DROP ACROSS THE GTLKS AND LAY OUT ACROSS THE ERN GTLKS SWWD THROUGH NRN IN INTO CENTRAL IL. WITH DEEP MOIST IN PLACE...EXPECT SHRA/TSRA TO RETURN BY WED AFTN AND INSTABILITY PARAMETERS SUGGESTING THE POTENTIAL FOR MARGINAL SEVERE. WITH THE AFOREMENTIONED FRONTAL BOUNDARY MEANDERING N-S THROUGH FRI...EXPECT AN UNSETTLED WEATHER PATTERN WITH DAILY CHANCES FOR MAINLY AFTN TSRA. UPPER RIDGING TEMPORARILY SHIFTS EAST ACROSS THE GTLKS SAT BRINGING A BRIEF RESPITE FROM PRECIPITATION. ADDITIONAL SHORTWAVE ENERGY WILL MOVE ACROSS SOUTHERN CANADA SUPPRESSING THE UPPER RIDGING BY SUN. THIS WILL BRING A SFC FRONT TOWARD THE FCST AREA LATER SUN INTO SUN NIGHT BEFORE BECOMING DIFFUSE ON MON. WILL MAINTAIN CHC POPS SUN INTO MON. TEMPS WILL RUN ABOVE NORMAL UNTIL SAT WHEN THE SFC FRONT PUSHES THROUGH THE AREA. A RETURN TO NORMAL TEMPS FOR THIS TIME OF YEAR IS EXPECTED SUN/MON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 115 PM EDT MON JUN 8 2015 KIWX RADAR INDICATING LINE OF SHOWERS FROM EARLIER THIS MORNING HAS NOW EXITED THE AREA AND VIS SAT SHOWING CLEARING SKIES RAPIDLY EXPANDING FROM THE NW INTO THE AREA. AIRMASS IS DESTABILIZING TO THE WEST WHICH WILL PROMOTE THE REDEVELOPMENT OF CONVECTION LATER THIS AFTERNOON/EVENING BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN LARGE SCALE FORCING LEAVES QUESTIONS AS TO EXTEND OF COVERAGE...WILL KEEP MENTION LIMITED TO VICINITY FOR NOW AND CONTINUE TO MONITOR. UPPER TROUGH AXIS THEN SHIFTS EAST OF THE AREA AND WILL LEAD TO VFR CONDITIONS FOR THE REMAINDER OF THE TAF CYCLE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...JAL LONG TERM...FRAZIER AVIATION...JAL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 8, 11:21 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1121 AM EDT MON JUN 8 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-091530- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1121 AM EDT MON JUN 8 2015 /1021 AM CDT MON JUN 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-091530- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1121 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 8, 7:41 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
741 PM EDT MON JUN 8 2015
INZ018-OHZ024-090015-
ALLEN IN-VAN WERT OH-
741 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN VAN WERT AND ALLEN
COUNTIES...
AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUNTERTOWN TO FORT
WAYNE TO 6 MILES SOUTHWEST OF FORT WAYNE...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
NEW HAVEN AND GRABILL...
WOODBURN...
MONROEVILLE...
LEO-CEDARVILLE...
HESSEN CASSEL...
HARLAN AND CUBA...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 10 AND 30.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 298 AND
321.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4097 8533 4111 8524 4126 8520 4127 8502
4126 8480 4099 8481 4099 8475 4096 8474
TIME...MOT...LOC 2342Z 277DEG 25KT 4127 8509 4110 8511
4099 8519Local storm report, Jun 8, 7:44 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL LA PAZ 41.46N 86.31W
06/08/2015 E0.75 INCH MARSHALL IN PUBLIC
&&
MCDLocal storm report, Jun 8, 7:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL UNION MILLS 41.49N 86.78W
06/08/2015 E1.00 INCH LA PORTE IN PUBLIC
&&
MCDSpecial weather statement, Jun 8, 7:52 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
752 PM EDT MON JUN 8 2015
INZ013-015-020-090030-
FULTON IN-PULASKI IN-WHITE IN-
652 PM CDT MON JUN 8 2015
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN WHITE...EXTREME
NORTHWESTERN CASS...PULASKI AND SOUTHWESTERN FULTON COUNTIES...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
WINAMAC TO FRANCESVILLE TO 12 MILES WEST OF MONON...MOVING EAST AT 25
MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WINAMAC...
MONON...
RIPLEY...
LEE...
VANMETER PARK...PULASKI AND LAKESIDE...
LAKE BRUCE...HEADLEE AND BUFFALO...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4091 8698 4092 8694 4102 8694 4116 8678
4110 8640 4091 8648 4091 8650 4091 8658
4088 8659 4079 8685 4084 8700
TIME...MOT...LOC 2352Z 289DEG 20KT 4110 8673 4099 8683
4091 8709Local storm report, Jun 8, 7:57 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL NEW BUFFALO 41.79N 86.75W
06/08/2015 E0.25 INCH BERRIEN MI PUBLIC
GUSTY WINDY WITH HEAVY RAIN. LARGEST HAIL
WAS 0.25 INCHES.
0428 PM HAIL COLDWATER 41.94N 85.00W
06/08/2015 E0.50 INCH BRANCH MI TRAINED SPOTTER
0.25 TO 0.5 INCH HAIL.
0430 PM HAIL 2 W TOTO 41.26N 86.74W
06/08/2015 E0.50 INCH STARKE IN NWS EMPLOYEE
0.25 TO 0.50 INCH HAIL REPORTED WITH STORM.
0440 PM HAIL 1 E WHITE PIGEON 41.80N 85.62W
06/08/2015 E0.25 INCH ST. JOSEPH MI PUBLIC
0455 PM HAIL 2 E NEW CARLISLE 41.70N 86.48W
06/08/2015 M1.00 INCH ST. JOSEPH IN BROADCAST MEDIA
0455 PM HAIL 2 N EDWARDSBURG 41.83N 86.08W
06/08/2015 E0.50 INCH CASS MI PUBLIC
0.25 TO 0.50 INCH HAIL AND HEAVY RAIN.
0456 PM HAIL 2 NE THREE RIVERS 41.96N 85.60W
06/08/2015 M0.25 INCH ST. JOSEPH MI TRAINED SPOTTER
PEA SIZED HAIL WITH HEAVY RAIN.
0505 PM HAIL 3 WSW WATERFORD 41.66N 86.89W
06/08/2015 E0.25 INCH LA PORTE IN TRAINED SPOTTER
0505 PM TSTM WND DMG 3 ESE BEAR LAKE 41.85N 84.64W
06/08/2015 HILLSDALE MI 911 CALL CENTER
TWO 20" DIAMETER TREES DOWNED IN CAMBRIA
TOWNSHIP. NO COMMENTS ON HEALTH OF TREE.
0505 PM HAIL 2 SSW MICHIGAN CITY 41.69N 86.89W
06/08/2015 E0.25 INCH LA PORTE IN PUBLIC
PEA-DIME SIZED HAIL ON FRANKLIN STREET
0505 PM TSTM WND GST 3 E HILLSDALE 41.93N 84.58W
06/08/2015 M65 MPH HILLSDALE MI TRAINED SPOTTER
0508 PM TSTM WND DMG 3 S NORTH ADAMS 41.93N 84.52W
06/08/2015 HILLSDALE MI 911 CALL CENTER
THREE 13 INCH DIAMETER LIMBS DOWNED IN ADAMS
TOWNSHIP (ESTIMATED DIAMETER).
0509 PM HAIL 3 SW MENDON 41.98N 85.50W
06/08/2015 E0.25 INCH ST. JOSEPH MI TRAINED SPOTTER
VERY LITTLE WIND WITH THE STORM.
0520 PM HAIL 2 SW BYRON 41.64N 86.65W
06/08/2015 M0.75 INCH LA PORTE IN TRAINED SPOTTER
0522 PM HAIL NORTH LIBERTY 41.53N 86.43W
06/08/2015 E0.25 INCH ST. JOSEPH IN PUBLIC
WIND GUSTS TO 35 TO 40 MPH ALSO OBSERVED
WITHIN THE STORM.
0530 PM TSTM WND DMG GRANGER 41.74N 86.14W
06/08/2015 ST. JOSEPH IN TRAINED SPOTTER
1 FT DIAMETER TREE DOWN. LOOKS PARTIALLY
ROTTED FROM PICTURES, HARD TO TELL. TIME
ESTIMATED BY RADAR.
0531 PM HAIL ELKHART 41.69N 85.97W
06/08/2015 E0.75 INCH ELKHART IN 911 CALL CENTER
0534 PM HEAVY RAIN 1 ESE SPRINGVILLE 41.68N 86.71W
06/08/2015 M0.46 INCH LA PORTE IN TRAINED SPOTTER
HEAVY RAIN WITH PEA SIZED HAIL AS WELL. RAIN
TOTAL FROM 5:05 PM EDT TO 5:34 PM EDT.
0535 PM HAIL WESTVILLE 41.54N 86.91W
06/08/2015 E1.00 INCH LA PORTE IN PUBLIC
0535 PM HAIL ELKHART 41.69N 85.97W
06/08/2015 E0.75 INCH ELKHART IN TRAINED SPOTTER
PEA TO DIME/PENNY SIZED HAIL. HEAVY RAIN
WITH WIND GUSTS ESTIMATED AT 35 MPH.
0545 PM HAIL 3 E WANATAH 41.43N 86.84W
06/08/2015 E0.70 INCH LA PORTE IN PUBLIC
0550 PM HAIL UNION MILLS 41.49N 86.78W
06/08/2015 E1.00 INCH LA PORTE IN PUBLIC
0605 PM HAIL LAKEVILLE 41.52N 86.27W
06/08/2015 E1.00 INCH ST. JOSEPH IN PUBLIC
0605 PM HAIL LA PAZ 41.46N 86.31W
06/08/2015 E0.75 INCH MARSHALL IN PUBLIC
0615 PM TSTM WND DMG BREMEN 41.44N 86.15W
06/08/2015 MARSHALL IN 911 CALL CENTER
REPORTS OF TREE DOWN ON A POWER LINE ON THE
300 BLOCK OF SOUTH WITLOCK.
0620 PM HAIL 1 SE SAN PIERRE 41.19N 86.88W
06/08/2015 M1.50 INCH STARKE IN PUBLIC
0630 PM HAIL 2 SW NORTH JUDSON 41.20N 86.80W
06/08/2015 E0.88 INCH STARKE IN TRAINED SPOTTER
0740 PM HAIL LOGANSPORT 40.75N 86.36W
06/08/2015 E0.88 INCH CASS IN TRAINED SPOTTER
&&
NWS NORTHERN INDIANA
IRIS SYSTEMSpecial weather statement, Jun 8, 7:57 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT MON JUN 8 2015
INZ018-023>027-032-033-OHZ015-024-090030-
ADAMS IN-ALLEN IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-MIAMI
IN-PAULDING OH-VAN WERT OH-WABASH IN-WELLS IN-
757 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORMS MOVING TOWARD PAULDING...NORTHWESTERN VAN
WERT...NORTHWESTERN BLACKFORD...GRANT...WELLS...NORTHERN ADAMS...
SOUTHERN MIAMI...HUNTINGTON...SOUTHERN WABASH AND SOUTHEASTERN ALLEN
COUNTIES...
AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANTWERP TO
HUNTINGTON TO 14 MILES WEST OF SWAYZEE...MOVING SOUTHEAST AT 25 MPH.
UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
OSSIAN...
MARION...
BLUFFTON AND DECATUR...
MARKLE...
SWEETSER...
PAULDING...PAYNE AND SWAYZEE...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 28.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 259 AND
302.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4058 8587 4058 8616 4087 8554 4127 8485
4115 8434 4111 8434 4071 8507 4039 8569
4040 8587
TIME...MOT...LOC 2357Z 294DEG 23KT 4120 8478 4083 8543
4053 8608The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:21 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay | 54 min |
| Jun 8, 9:12 PM EDT | Areal Flood Advisory | IWX | Cass, Miami, White | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.